third child

Ashley - posted on 12/21/2015 ( 15 moms have responded )

7

0

1

This is my third boy and I am having to take alot of meds to stop labor and they are making me light headed dizzy nervous feeling and shake is that normal

15 Comments

View replies by

Ashley - posted on 12/22/2015

7

0

1

Oh yes the contractions are horrible without the meds but now they are starting to hurt with the meds

Sarah - posted on 12/22/2015

9,024

0

22

Softening of the cervix will happen as your pregnancy progresses, did you have pre-term labor contractions as well?

Ashley - posted on 12/22/2015

7

0

1

He said I my cervix was getting soft or something like that I never went through this with my other two. With my oldest I had him at 40 w 2d by c-section so they took my youngest by c-section so this kind of stuff is knew to me lol

Sarah - posted on 12/21/2015

9,024

0

22

Good luck, 33 weeks is a relatively manageable gestation. I hope you are able to make it a few more weeks, keep us posted? Are you having any breakthrough contractions? Are you on bed-rest?

Sarah - posted on 12/21/2015

9,024

0

22

Those side effects are very common with those medications. Please be very careful around your children, as they can cause a drop in BP and make you very dizzy or even faint. Stay well hydrated and good luck! Do you have a pump for the terbutaline?

Ashley - posted on 12/21/2015

7

0

1

33 weeks and nitroglycerin patches, terbutaline, mag oxide, and calcium tablet

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms